Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Existence theorem for the flow of an ideal incompressible fluid in two dimensions


Author: A. C. Schaeffer
Journal: Trans. Amer. Math. Soc. 42 (1937), 497-513
MSC: Primary 35Q35; Secondary 76B03
DOI: https://doi.org/10.1090/S0002-9947-1937-1501931-8
MathSciNet review: 1501931
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q35, 76B03

Retrieve articles in all journals with MSC: 35Q35, 76B03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501931-8
Article copyright: © Copyright 1937 American Mathematical Society